# SDR SWAA020641

- Difficulty date: March 23, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 49,413 hours, 36,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT FWD LOWER CORNER OF AFT CARGO DOOR CUTOUT.  REPAIRED SKIN PER SWA RA.
